Florian Karl Richter

Boas Assistant Professor - Northwestern University

Department of Mathematics

Office: Lunt Hall, Room B4
2033 Sheridan Rd, Evanston, IL 60208, USA
Email: fkr@northwestern.edu
Phone: (847) 491-3298
Florian K. Richter

List of Publications

  • Large subsets of discrete hypersurfaces in $\mathbb{Z}^d$ contain arbitrarily many collinear points (with Joel Moreira),
    European Journal of Combinatorics, Volume 54, 2016, pp. 163-176.
    (doi, arXiv)
  • Revisiting the Nilpotent Polynomial Hales-Jewett Theorem (with John H. Johnson),
    Advances in Mathematics, Volume 321, 2017, pp. 269-286.
    (doi, arXiv)
  • On the density of coprime tuples of the form $(n,\lfloor f_1(n)\rfloor,\ldots,\lfloor f_k(n)\rfloor)$, where $f_1,\ldots,f_k$ are functions from a Hardy field (with Vitaly Bergelson),
    Number Theory - Diophantine Problems, Uniform Distribution and Applications, Festschrift in Honour of Robert F. Tichy's 60th Birthday (C. Elsholtz and P. Grabner, eds.), Springer International Publishing, Cham, 2017, pp. 109-135.
    (doi, arXiv)
  • A spectral refinement of the Bergelson-Host-Kra decomposition and new multiple ergodic theorems (with Joel Moreira),
    to appear in Ergodic Theory and Dynamical Systems (published online September 2017).
    (doi, arXiv)
  • Rationally almost periodic sequences, polynomial multiple recurrence and symbolic dynamics (with with Vitaly Bergelson, Joanna Kułaga-Przymus and Mariusz Lemanczyk),
    to appear in Ergodic Theory and Dynamical Systems.
    (arXiv)
  • A generalization of Kátai’s orthogonality criterion with applications (with with with Vitaly Bergelson, Joanna Kułaga-Przymus and Mariusz Lemanczyk),
    to appear in Discrete & Continuous Dynamical Systems.
    (arXiv)
  • A structure theorem for level sets of multiplicative functions and applications (with with with with Vitaly Bergelson, Joanna Kułaga-Przymus and Mariusz Lemanczyk),
    to appear in International Mathematics Research Notices.
    (arXiv)
  • A proof of the Erdős sumset conjecture (with Joel Moreira and Donald Robertson),
    to appear in Annals of Mathematics.
    (arXiv)
  • Disjointness for measurably distal group actions and applications (with Joel Moreira and Donald Robertson),
    submitted.
    (arXiv)
  • Single and multiple recurrence along non-polynomial sequences (with Vitaly Bergelson and Joel Moreira),
    submitted.
    (arXiv)
  • Multiplicative combinatorial properties of return time sets in minimal dynamical systems (with Daniel Glasscock and Andreas Koutsogiannis),
    submitted.
    (arXiv)